# SDR RQ22006F00000

- Difficulty date: August 25, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N225WT
- Make and model: Cessna 550
- Aircraft serial: 5500821
- Engine: Pwa PW530A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 230800251
- Condition: Failed
- Location: Nr 2 Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT, THE CREW NOTICED A VIBRATION COMING FROM THE NR 2 ENGINE FOLLOWED BY NR 2 ENGINE GENERATOR FAIL ANNUNCIATION ILLUMINATING ON THE PANEL.  THE CREW ELECTED TO DIVERT.  ON APPROACH, VIBRATION BECAME WORSE, SO THE CREW DECIDED TO SHUTDOWN THE NR 2 ENGINE.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  A MECHANIC TRAVELED TO AC AND REPLACED THE NR 2 GENERATOR.  SYS WAS OPERATIONALLY CHECKED GOOD.  ON INSPECTION OF THE FAILED GENERATOR, IT APPEARS THE FWD BEARING FAILED CAUSING THE VIBRATION.  THE AC WAS FLOWN BACK TO DEPARTURE WITHOUT FURTHER INCIDENT.  (K)
